# SDR 2007UALA04563

- Difficulty date: November 3, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,414 hours, 10,696 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS FLOOR LIGHTING INOP ON LEFT SIDE.  SECURED  CONNECTOR.
